Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Porous Media
Factor de Impacto: 1.49 Factor de Impacto de 5 años: 1.159 SJR: 0.504 SNIP: 0.671 CiteScore™: 1.58

ISSN Imprimir: 1091-028X
ISSN En Línea: 1934-0508

Volumes:
Volumen 22, 2019 Volumen 21, 2018 Volumen 20, 2017 Volumen 19, 2016 Volumen 18, 2015 Volumen 17, 2014 Volumen 16, 2013 Volumen 15, 2012 Volumen 14, 2011 Volumen 13, 2010 Volumen 12, 2009 Volumen 11, 2008 Volumen 10, 2007 Volumen 9, 2006 Volumen 8, 2005 Volumen 7, 2004 Volumen 6, 2003 Volumen 5, 2002 Volumen 4, 2001 Volumen 3, 2000 Volumen 2, 1999 Volumen 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v18.i1.60
pages 71-78

FLOW OF A JEFFREY FLUID THROUGH A POROUS MEDIUM IN NARROW TUBES

Nallapu Santhosh
Department of Mathematics, National Institute of Technology, Warangal, India
G Radhakrishnamacharya
Ali J. Chamkha
Department of Mechanical Engineering, Prince Sultan Endowment for Energy and Environment, Prince Mohammad Bin Fahd University, Al-Khobar 31952, Kingdom of Saudi Arabia; RAK Research and Innovation Center, American University of Ras Al Khaimah, United Arab Emirates, 10021

SINOPSIS

In this paper, the effects of porous medium on a two-fluid model for the flow of Jeffrey fluid in tubes of small diameters are studied. It is assumed that the core region consists of Jeffrey fluid and Newtonian fluid in the peripheral region. The analytical solutions for velocity, flow flux, effective viscosity, core hematocrit and mean hematocrit have been derived and the effects of various relevant parameters on these flow variables have been studied. It is noticed that the flow exhibits the anomalous Fahraeus-Lindqvist effect.


Articles with similar content:

FLOW IN AN ANNULAR CHANNEL FILLED WITH A POROUS MEDIUM OF VARIABLE PERMEABILITY
Journal of Porous Media, Vol.15, 2012, issue 10
Sunil Datta, Vineet Kumar Verma
A Two-Layered Suspension Flow Induced by Peristaltic Waves
International Journal of Fluid Mechanics Research, Vol.35, 2008, issue 3
Amit Medhavi, U. K. Singh
STEADY FLOW OF JOHNSON-SEGALMAN FLUID THROUGH POROUS MEDIUM OVER AN INCLINED PLATE
Journal of Porous Media, Vol.22, 2019, issue 5
Zainal Abdul Aziz, Faisal Rasheed, Shaymaa Mustafa, Fawzia Mansour Elniel, Arifah Bahar
STOKES FLOW OVER A NON-NEWTONIAN ENCAPSULATED DROP OF ANOTHER LIQUID: EFFECT OF STRESS JUMP
Journal of Porous Media, Vol.20, 2017, issue 9
Bali Ram Gupta, Bharat Raj jaiswal
UNIDIRECTIONAL FLOWS OF TWO IMMISCIBLE MICROPOLAR AND NEWTONIAN FLUIDS THROUGH NONPOROUS AND POROUS MEDIUM IN A HORIZONTAL CIRCULAR CYLINDER
Journal of Porous Media, Vol.21, 2018, issue 3
M. Devakar, N. Ch. Ramgopal